MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Model Number FEM07060
Medical Device Problem Codes Break (1069); Positioning Failure (1158); Fracture (1260); Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The corporate lot number of the device was provided and lot history is reviewed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem07060 endovascular stent graft allegedly broke and experienced position failure.This information was received from one source.The alleged malfunction had patient involvement however there were no patient consequences.The age, weight and gender of the patient was not provided.
 
Additional Manufacturer Narrative
H10: the corporate lot number of the device was provided and lot history was reviewed.The device was been returned to the manufacturer for evaluation.Investigation of the device confirmed the outer sheath fracture which made deployment impossible.Based on the available information, a definite root cause could not be determined.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10299554
Report Number2020394-2020-04688
Device Sequence Number3853575
Product Code PFV
UDI-Device Identifier04049519008448
UDI-Public(01)04049519008448
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFEM07060
Device Catalogue NumberFEM07060
Device Lot NumberANDX1908
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date07/20/2020
Supplement Report FDA Received Date10/19/2020
Patient Sequence Number1